# SDR 97ZZZX3562

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE66
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Lt Eng Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TIGHTENED LOOSE OIL LINE ON FORWARD SECTION OF LT ENGINE.  GROUND LEAK CHECK AND OPERATION CHECK, SATISFACTORY.
